# SDR ASOA20100020

- Difficulty date: January 7, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FS 280 FLOOR SUPPORT ANGLE AT ALTERNET EXTENSION PULLEY BRACKET, IAW REO 601R-53-11-138 & ECTC REO 601R-53-11-138.  ASA RII C/W 5300153.
